Alert archive / Illinois / Flash Flood Watches in 2007
Flash Flood Watch 6, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood watch at Aug 23, 2007, 3:21 PM CDT for 8 counties in Illinois. It took effect at Aug 24, 2007, 12:00 AM CDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Aug 23, 2007, 3:21 PM CDT (20:21 UTC)
- In effect from
- Aug 24, 2007, 12:00 AM CDT
- Expired
- Aug 25, 2007, 3:53 AM CDT
- In force
- 28 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- None
Counties Fulton County, IL, Knox County, IL, Marshall County, IL, McLean County, IL, Peoria County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 72 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.4 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1293 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1289 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KILX 232021 FFAILX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 321 PM CDT THU AUG 23 2007 ...FLOODING POSSIBLE ACROSS PORTIONS OF CENTRAL ILLINOIS FRIDAY AND FRIDAY NIGHT... .A FRONTAL BOUNDARY WILL PUSH SOUTHWARD INTO CENTRAL ILLINOIS DURING THE DAY ON FRIDAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP AND REPEATEDLY MOVE ALONG THIS BOUNDARY. WITH EXCESSIVE MOISTURE IN PLACE ACROSS THE REGION...VERY HEAVY RAIN CAN BE EXPECTED AT TIMES. THE MOVEMENT OF THESE STORMS OVER THE SAME AREAS MAY RESULT IN FLOODING. ILZ027>031-036>038-240400- /O.NEW.KILX.FF.A.0006.070824T1200Z-070825T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL 321 PM CDT THU AUG 23 2007 ...FLASH FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF CENTRAL ILLINOIS... INCLUDING THE FOLLOWING AREAS...FULTON...KNOX...MARSHALL... MCLEAN...PEORIA...STARK...TAZEWELL AND WOODFORD. * FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT. * SHOWERS AND THUNDERSTORMS WILL DEVELOP ON FRIDAY...AS A FRONTAL BOUNDARY PUSHES SOUTH INTO THE AREA. WITH A MOIST AIRMASS IN PLACE...SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAIN. THE MOVEMENT OF THESE STORMS IS LIKELY TO BE ONE AFTER THE OTHER...RESULTING IN STORMS REPEATEDLY MOVING OVER THE SAME AREAS. THIS COULD CAUSE FLASH FLOODING TO DEVELOP. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ GEELHART/HJS
6 follow-up statements
000 WGUS63 KILX 240300 FFAILX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 1000 PM CDT THU AUG 23 2007 ...FLASH FLOOD WATCH EXTENDED TO INCLUDE TONIGHT. FLOODING POSSIBLE ACROSS PORTIONS OF CENTRAL ILLINOIS TONIGHT THROUGH FRIDAY NIGHT... .CLUSTERS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ALONG A FRONTAL BOUNDARY STRETCHING ACROSS NORTH CENTRAL ILLINOIS. WITH EXCESSIVE MOISTURE IN PLACE ACROSS THE REGION...VERY HEAVY RAIN CAN BE EXPECTED AT TIMES. THE MOVEMENT OF THESE STORMS OVER THE SAME AREAS MAY RESULT IN FLOODING. ILZ027>031-036>038-240900- /O.EXT.KILX.FF.A.0006.070824T0500Z-070825T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL 1000 PM CDT THU AUG 23 2007 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH LATE FRIDAY NIGHT... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF CENTRAL ILLINOIS...INCLUDING THE FOLLOWING AREAS...FULTON...KNOX...MARSHALL...MCLEAN...PEORIA...STARK... TAZEWELL AND WOODFORD. * THROUGH LATE FRIDAY NIGHT * HEAVY RAIN HAS ALREADY FALLEN ACROSS PORTIONS OF THE WATCH AREA...AND SEVERAL ADDITIONAL ROUNDS OF RAIN ARE EXPECTED TONIGHT AND FRIDAY. WITH AN EXTREMELY MOIST AIRMASS IN PLACE...HEAVY RAINFALL WILL BE LIKELY. IN ADDITION...WITH A FRONTAL BOUNDARY REMAINING NEARLY STATIONARY ACROSS THE AREA...TRAINING OF THUNDERSTORMS OVER THE SAME LOCATIONS WILL ENHANCE THE FLOOD THREAT. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ BARNES
000 WGUS63 KILX 240808 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 308 AM CDT FRI AUG 24 2007 ...FLOODING POSSIBLE ACROSS PORTIONS OF CENTRAL ILLINOIS TODAY AND TONIGHT... .CLUSTERS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ALONG A FRONTAL BOUNDARY STRETCHING ACROSS NORTH CENTRAL ILLINOIS. WITH EXCESSIVE MOISTURE IN PLACE ACROSS THE REGION... VERY HEAVY RAIN CAN BE EXPECTED AT TIMES. THE MOVEMENT OF THESE STORMS OVER THE SAME AREAS MAY RESULT IN FLOODING. ILZ027>031-036>038-241400- /O.CON.KILX.FF.A.0006.000000T0000Z-070825T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL 308 AM CDT FRI AUG 24 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL ILLINOIS...INCLUDING THE FOLLOWING AREAS...FULTON...KNOX...MARSHALL...MCLEAN...PEORIA...STARK... TAZEWELL AND WOODFORD. * THROUGH LATE TONIGHT * HEAVY RAIN HAS ALREADY FALLEN ACROSS PORTIONS OF THE WATCH AREA...PARTICULARLY ALONG AND NORTH OF AN AVON TO TOLUCA LINE...WHERE RADAR ESTIMATES BETWEEN ONE AND THREE INCHES HAS OCCURRED. MORE HEAVY RAIN IS EXPECTED TODAY AND TONIGHT...WITH AN ADDITIONAL 2 TO 3 INCHES POSSIBLE. IN ADDITION...WITH A FRONTAL BOUNDARY REMAINING NEARLY STATIONARY ACROSS THE AREA...TRAINING OF THUNDERSTORMS OVER THE SAME LOCATIONS WILL ENHANCE THE FLOOD THREAT. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ BARNES
000 WGUS63 KILX 241440 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 940 AM CDT FRI AUG 24 2007 ...FLOODING POSSIBLE ACROSS PORTIONS OF CENTRAL ILLINOIS TODAY AND TONIGHT... .CLUSTERS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE NORTHEAST ALONG A FRONTAL BOUNDARY SLIPPING SOUTHEAST INTO NORTHWEST ILLINOIS THIS AFTERNOON...AND INTO CENTRAL ILLINOIS TONIGHT. WITH EXCESSIVE MOISTURE IN PLACE ACROSS THE REGION ESPECIALLY ACROSS KNOX...STARK AND MARSHALL COUNTIES...VERY HEAVY RAIN CAN BE EXPECTED AT TIMES. THE MOVEMENT OF THESE STORMS OVER THE SAME AREAS MAY RESULT IN FLOODING. ILZ027>031-036>038-242030- /O.CON.KILX.FF.A.0006.000000T0000Z-070825T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL 940 AM CDT FRI AUG 24 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL ILLINOIS...INCLUDING THE FOLLOWING AREAS...FULTON...KNOX...MARSHALL...MCLEAN...PEORIA...STARK... TAZEWELL AND WOODFORD. * THROUGH LATE TONIGHT * HEAVY RAIN HAS ALREADY FALLEN ACROSS PORTIONS OF THE WATCH AREA...PARTICULARLY ALONG AND NORTH OF AN AVON TO TOLUCA LINE...WHERE RADAR ESTIMATES BETWEEN ONE AND THREE INCHES HAS OCCURRED. MORE HEAVY RAIN IS EXPECTED TODAY AND TONIGHT...WITH AN ADDITIONAL 2 TO 3 INCHES POSSIBLE. IN ADDITION...WITH A FRONTAL BOUNDARY REMAINING NEARLY STATIONARY ACROSS THE AREA... TRAINING OF THUNDERSTORMS OVER THE SAME LOCATIONS WILL ENHANCE THE FLOOD THREAT. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ KH/BARNES
000 WGUS63 KILX 242001 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 301 PM CDT FRI AUG 24 2007 ...FLOODING POSSIBLE ACROSS PORTIONS OF CENTRAL ILLINOIS THROUGH LATE TONIGHT... .MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE ALONG A FRONTAL BOUNDARY SLIPPING SOUTHEAST THROUGH CENTRAL ILLINOIS TONIGHT. WITH EXCESSIVE MOISTURE IN PLACE ACROSS THE REGION ESPECIALLY ACROSS KNOX...STARK AND MARSHALL COUNTIES... VERY HEAVY RAIN CAN BE EXPECTED AT TIMES. THE MOVEMENT OF THESE STORMS OVER THE SAME AREAS MAY RESULT IN FLOODING. ILZ027>031-036>038-250515- /O.CON.KILX.FF.A.0006.000000T0000Z-070825T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL 301 PM CDT FRI AUG 24 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL ILLINOIS...INCLUDING THE FOLLOWING AREAS...FULTON...KNOX...MARSHALL...MCLEAN...PEORIA...STARK... TAZEWELL AND WOODFORD. * THROUGH LATE TONIGHT * HEAVY RAIN HAD ALREADY FALLEN ACROSS PORTIONS OF THE WATCH AREA EARLIER TODAY...PARTICULARLY ALONG AND NORTH OF AN AVON TO TOLUCA LINE. MORE HEAVY RAIN IS EXPECTED TONIGHT...WITH AN ADDITIONAL 1 TO 2 INCHES OF RAIN POSSIBLE. MUCH OF THE HEAVIEST RAIN WILL FALL THROUGH MIDNIGHT...WITH THE RAINFALL THEN GRADUALLY DIMINISHING OVERNIGHT. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ GOETSCH
000 WGUS63 KILX 250452 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 1152 PM CDT FRI AUG 24 2007 ...FLOODING POSSIBLE ACROSS PORTIONS OF CENTRAL ILLINOIS THROUGH LATE TONIGHT... .MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE ALONG A FRONTAL BOUNDARY SLIPPING SOUTHEAST THROUGH CENTRAL ILLINOIS TONIGHT. WITH EXCESSIVE MOISTURE IN PLACE ACROSS THE REGION ESPECIALLY ACROSS KNOX...STARK AND MARSHALL COUNTIES... VERY HEAVY RAIN CAN BE EXPECTED AT TIMES. THE MOVEMENT OF THESE STORMS OVER THE SAME AREAS MAY RESULT IN FLOODING. ILZ027>031-036>038-251000- /O.CON.KILX.FF.A.0006.000000T0000Z-070825T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL 1152 PM CDT FRI AUG 24 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 5 AM CDT SATURDAY... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL ILLINOIS...INCLUDING THE FOLLOWING AREAS...FULTON...KNOX...MARSHALL...MCLEAN...PEORIA...STARK... TAZEWELL AND WOODFORD. * UNTIL 5 AM CDT SATURDAY * HEAVY RAIN HAD ALREADY FALLEN ACROSS PORTIONS OF THE WATCH AREA EARLIER TODAY...PARTICULARLY ALONG AND NORTH OF AN AVON TO TOLUCA LINE. MORE HEAVY RAIN IS EXPECTED TONIGHT...WITH AN ADDITIONAL 1 INCH POSSIBLE. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ SMITH
000 WGUS63 KILX 250853 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 353 AM CDT SAT AUG 25 2007 ILZ027>031-036>038-251000- /O.CAN.KILX.FF.A.0006.000000T0000Z-070825T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL 353 AM CDT SAT AUG 25 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF CENTRAL ILLINOIS HAS BEEN CANCELED. RAINFALL RATES ASSOCIATED WITH REMAINING SHOWERS ACROSS THE AREA HAVE BEEN FAIRLY LIGHT... THUS NO FLASH FLOODING IS EXPECTED. $$ HARDIMAN
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood watch went out at Aug 23, 2:25 PM CDT, 56 minutes earlier.
Area forecast discussion, Aug 23, 2:25 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 225 PM CDT THU AUG 23 2007 .DISCUSSION... ISSUED 225 PM CDT THU AUG 23 2007 SEVERE THUNDERSTORMS MOVING ACROSS THE FAR NORTHWEST CWA EARLY THIS AFTERNOON...WITH EXTENSIVE DAMAGE FROM 75+ MPH WINDS AROUND GALESBURG. REMAINDER OF CWA SEEING ANOTHER SCORCHER OF A DAY...WITH 90S WIDESPREAD SOUTH OF I-72. ENOUGH MIXING TAKING PLACE TO BRING DEWPOINTS DOWN INTO THE 60S IN MANY OF THESE AREAS...KEEPING HEAT INDEX VALUES FROM GETTING OUT OF HAND. ISSUES OF THE DAY INCLUDE THE TIMING OF THE INCOMING FRONTAL SYSTEM OVER THE NEXT COUPLE OF DAYS...WITH ATTENDANT SEVERE WEATHER AND FLOODING THREATS. SHORT TERM...TONIGHT THROUGH SATURDAY... SEVERE WEATHER THREAT FROM CURRENT STORMS EXPECTED TO BE OUT OF THE CWA BY ZONE ISSUANCE TIME. HOWEVER...ISOLATED SHOWERS AND THUNDERSTORMS WILL LINGER...AND OUTFLOW BOUNDARY FROM THESE STORMS MAY ENHANCE THE THUNDERSTORM THREAT FOR A TIME. NEXT ROUND OF MCS ACTIVITY ACROSS THE PLAINS AND IOWA ONCE AGAIN EXPECTED TO TRACK NORTHEAST JUST NORTH OF OUR CWA TONIGHT...ALONG THE SYNOPTIC BOUNDARY. THIS FRONT IS EXPECTED TO BEGIN PUSHING SOUTHWARD BY FRIDAY AFTERNOON...WITH MORE STORMS DEVELOPING. ROUGHLY THE NORTH HALF OF THE CWA IS IN THE 30% SEVERE WEATHER CONTOUR FOR FRIDAY/FRIDAY NIGHT. HIGH WINDS EXPECTED TO BE THE MAIN THREAT WITH THESE STORMS...AS INSTABILITY INCREASES WITH CAPES 2000-3000 J/KG. SOME TRAINING OF THE STORMS ALONG THE BOUNDARY WILL RESULT IN LOCALLY HEAVY RAIN...AS NAM-12 AND GFS SOUNDINGS SHOW PRECIPITABLE WATER VALUES OVER 2 INCHES. WILL ISSUE A FLASH FLOOD WATCH ACROSS THE NORTHERN COUNTIES. AREAS FURTHER SOUTH SHOULD BE IN A BETTER POSITION TO ABSORB THE RAIN AT THIS TIME. FRONTAL BOUNDARY EXPECTED TO BE NEAR THE I-70 CORRIDOR BY SATURDAY MORNING...AND IS CURRENTLY EXPECTED TO PUSH SOUTH OF THE CWA BY NOON. WILL TAPER OFF RAINFALL CHANCES DURING THE DAY. LONG TERM...SUNDAY THROUGH THURSDAY... HIGH PRESSURE BUILDING INTO THE GREAT LAKES REGION DURING THE WEEKEND WILL BRING LESS HUMID CONDITIONS TO OUR AREA. TEMPERATURES SHOULD BE CLOSE TO NORMAL FOR SUNDASY...BUT STILL RATHER WARM SOUTH OF I-70. WARMING TREND TO RAMP UP AGAIN BY TUESDAY AS UPPER LEVEL RIDGING AGAIN BUILDS EAST ACROSS THE NATIONS MIDSECTION. NEXT SHORTWAVE TO DIVE SOUTHEAST AS NORTHWEST FLOW BEGINS TO SET UP OVER THE MIDWEST. FRONTAL BOUNDARY EXPECTED TO CROSS THE STATE WEDNESDAY...AND IS FORECAST TO BE NEAR THE OHIO RIVER BY THURSDAY MORNING. CONTINUED THE RAIN CHANCES FOR WEDNESDAY AS THIS SYSTEM PASSES. COOLER CONDITIONS EXPECTED FOR THE END OF THE WEEK AS CANADIAN HIGH PRESSURE BUILDS INTO THE GREAT LAKES. GEELHART/HJS && .AVIATION... ISSUED 1250 PM CDT THU AUG 23 2007 NOT TOO MANY CHANGES TO THE FORECAST AT THIS POINT...OTHER THAN TO ADD TSRA TO THE NRN MOST TWO TERMINALS...AND EXTEND THE CHANCES FOR THUNDER AND REDUCED VISIBILITIES FOR PIA AND BMI INTO TOMORROW MORNING. TRYING TO BE A BIT OPTIMISTIC AND KEEP THE ACTUAL WEATHER OUT OF CMI SPI AND DEC...BUT MUST CONCEDE A CHANGED ENVIRONMENT AFTER THE MCS/S MOVE THRU THE REGION. HAVE KEPT VCTS IN THE OTHER THREE FOR THE MORNING. HJS && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 AM FRIDAY TO 4 AM SATURDAY NORTH OF A HAVANA TO BLOOMINGTON LINE. &&
Hazardous weather outlook, Aug 23, 3:00 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 300 PM CDT THU AUG 23 2007 ILZ027>031-036>038-040>057-061>063-066>068-071>073-241100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN- MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT- RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 300 PM CDT THU AUG 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT HOT AND HUMID WEATHER WILL CONTINUE TO BE A CONCERN THIS AFTERNOON. TEMPERATURES IN THE MIDDLE 90S COMBINED WITH HIGH HUMIDITY LEVELS WILL PRODUCE AFTERNOON HEAT INDICES NEAR 100. PERSONS WHO MUST BE OUTSIDE SHOULD DRINK PLENTY OF FLUIDS AND TAKE FREQUENT BREAKS...TO AVOID GETTING DEHYDRATED. DO NOT LEAVE CHILDREN AND PETS UNATTENDED IN PARKED VEHICLES. THUNDERSTORMS WILL DEVELOP WEST OF THE AREA THIS AFTERNOON AND MOVE ACROSS NORTHERN PORTIONS OF CENTRAL ILLINOIS. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE...MAINLY ALONG AND NORTHWEST OF A RUSHVILLE TO BLOOMINGTON LINE. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. IN ADDITION...LOCALLY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ACCOMPANY THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL CONTINUE ACROSS THE AREA FOR FRIDAY THROUGH SATURDAY AS A COLD FRONT PUSHES INTO AND THROUGH THE AREA. CURRENTLY IT IS TOO SOON TO TELL IF ANY OF THESE STORMS WILL BECOME SEVERE. HOWEVER...LOCALLY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ACCOMPANY THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED EARLY THIS AFTERNOON. HJS
In the hours before
Local storm report, Aug 23, 2:00 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
200 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG PRINCEVILLE 40.93N 89.76W
08/23/2007 PEORIA IL EMERGENCY MNGR
3 INCH DIAMETER LIVE TREE LIMBS DOWN ON THE WEST SIDE OF
PRINCEVILLE...FROM PEORIA COUNTY EMERGENCY MANAGER
&&
KELLYLocal storm report, Aug 23, 2:18 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
218 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG GALESBURG 40.95N 90.38W
08/23/2007 KNOX IL TRAINED SPOTTER
LARGE OAK TREES UPROOTED...TREES DOWN ON GARAGES AND
HOUSES OFF OF FREEMONT STREET. EXTENSIVE DAMAGE ON THE
NORTHEAST SIDE OF GALESBURG
&&
KELLYLocal storm report, Aug 23, 2:33 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
233 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG TOULON 41.09N 89.86W
08/23/2007 STARK IL EMERGENCY MNGR
WINDOWS BLOWN OUT IN A CHURCH IN TOULON
&&
KELLYLocal storm report, Aug 23, 2:39 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
239 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG GALESBURG 40.95N 90.38W
08/23/2007 KNOX IL PUBLIC
NUMEROUS TREES UP TO 1 FOOT DIAMETER AND POWER LINES DOWN
ON HARRISON ST...ROCK ISLAND AVE...LANE ST AND MOISIER ST
ON THE NORTHEAST SIDE OF GALESBURG.
&&
KELLYLocal storm report, Aug 23, 2:42 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
242 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG LACON 41.02N 89.41W
08/23/2007 MARSHALL IL LAW ENFORCEMENT
TREES AND POWERLINES DOWN ACROSS MARSHALL COUNTY
&&
KELLYLocal storm report, Aug 23, 2:51 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
251 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM TSTM WND DMG 5 NE SPRING BAY 40.87N 89.46W
08/23/2007 WOODFORD IL EMERGENCY MNGR
TREE BLOWN ON ROUTE 26 AND LOON CREEK ROAD NORTH OF
SPRING BAY
&&
KELLYThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 9:10 PM CDT | Severe Thunderstorm Warning | ILX | Marshall | 35 min |
| Aug 23, 12:58 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria, Stark | 47 min |
| Aug 23, 1:41 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Marshall, Peoria, Stark, Woodford | 49 min |
| Aug 23, 1:52 PM CDT | Tornado Warning | ILX | Stark | 9 min |
| Aug 23, 2:26 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 35 min |
| Aug 23, 6:21 PM CDT | Severe Thunderstorm Warning | ILX | Stark | 39 min |
| Aug 23, 6:40 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Stark | 50 min |
Nearby
Flash Flood Watches in Illinois, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.